# SDR 98ZZZX3735

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 900C2010214101
- Condition: Worn
- Location: Main Rotor
- Part time: 555 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK ASSY WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
